# SDR IPXA2021021265605

- Difficulty date: January 16, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327923220200
- Condition: Corroded
- Location: Fr79-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGAFT MAIN CARGO COMPT DECK LH SEAT TRACK LOCTED A TO BETWEEN FRAMES 79-80 HAS CORROSION LOCATED AT AREA BETWEEN FLOOR PANELS 26EM AND 262EM.REPAIRED IAW SRM 5-10-16 FIG 201.
